Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some orthogonality preserving operators


Authors: W. A. Al-Salam and A. Verma
Journal: Proc. Amer. Math. Soc. 23 (1969), 136-139
MSC: Primary 42.15; Secondary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0249912-5
MathSciNet review: 0249912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Meixner, Orthogonale Polynomsysteme mit einer besonderen Gestalt der erzeugenden Funktion, J. London Math. Soc. 9 (1934), 6-13.
  • [2] I. M. Sheffer, Some properties of polynomial sets of type zero, Duke Math. J. 5 (1939), 590–622. MR 0000081

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15, 33.00

Retrieve articles in all journals with MSC: 42.15, 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249912-5
Article copyright: © Copyright 1969 American Mathematical Society